Croftian sequences

L. Fehér, M. Laczkovich, G. Tardos

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)353-359
Number of pages7
JournalActa Mathematica Hungarica
Volume56
Issue number3-4
DOIs
Publication statusPublished - Sep 1990

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Croftian sequences. / Fehér, L.; Laczkovich, M.; Tardos, G.

In: Acta Mathematica Hungarica, Vol. 56, No. 3-4, 09.1990, p. 353-359.

Research output: Contribution to journalArticle

Fehér, L, Laczkovich, M & Tardos, G 1990, 'Croftian sequences', Acta Mathematica Hungarica, vol. 56, no. 3-4, pp. 353-359. https://doi.org/10.1007/BF01903852
Fehér, L. ; Laczkovich, M. ; Tardos, G. / Croftian sequences. In: Acta Mathematica Hungarica. 1990 ; Vol. 56, No. 3-4. pp. 353-359.
@article{0bdff35cac604012927eba5207e6ef34,
title = "Croftian sequences",
author = "L. Feh{\'e}r and M. Laczkovich and G. Tardos",
year = "1990",
month = "9",
doi = "10.1007/BF01903852",
language = "English",
volume = "56",
pages = "353--359",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - Croftian sequences

AU - Fehér, L.

AU - Laczkovich, M.

AU - Tardos, G.

PY - 1990/9

Y1 - 1990/9

UR - http://www.scopus.com/inward/record.url?scp=34249961974&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249961974&partnerID=8YFLogxK

U2 - 10.1007/BF01903852

DO - 10.1007/BF01903852

M3 - Article

AN - SCOPUS:34249961974

VL - 56

SP - 353

EP - 359

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -